RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 4(8), Pages 544–553 (Mi msb2605)  

On the zeros of the solutions of a class of analytic systems

V. I. Ruderfer


Abstract: In this paper estimates are obtained for the solution of the Cauchy problem with data on a timelike surface in the case of the nonelliptic analytic system of second order
$$ A_{ij}u_{x_ix_j}+B_iu_{x_i}+Cu=0 $$
($i,j=0,1,…,n$; $A_{ij},B_i,C$ are $N\times N$ matrices) in which the operator $\sum_{i,j=0}^nA_{ij}\partial^2/\partial x_i\partial x_j$ is elliptic and the dependence of the estimate on the dimension of the support is given explicitly. On the basis of these estimates the author solves the problem of the rate of decay of the solution and its first derivatives in the neighborhood of a zero on the boundary of the domain of the solution that suffices for the solution to vanish in some region.
Bibliography: 7 titles.

Full text: PDF file (824 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:2, 207–217

Bibliographic databases:

UDC: 517.946
MSC: Primary 35B05; Secondary 35G05
Received: 22.03.1977

Citation: V. I. Ruderfer, “On the zeros of the solutions of a class of analytic systems”, Mat. Sb. (N.S.), 106(148):4(8) (1978), 544–553; Math. USSR-Sb., 35:2 (1979), 207–217

Citation in format AMSBIB
\Bibitem{Rud78}
\by V.~I.~Ruderfer
\paper On the zeros of the solutions of a~class of analytic systems
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 4(8)
\pages 544--553
\mathnet{http://mi.mathnet.ru/msb2605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=507815}
\zmath{https://zbmath.org/?q=an:0421.35004|0384.35015}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 2
\pages 207--217
\crossref{https://doi.org/10.1070/SM1979v035n02ABEH001467}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17600004}


Linking options:
  • http://mi.mathnet.ru/eng/msb2605
  • http://mi.mathnet.ru/eng/msb/v148/i4/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:97
    Full text:31
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019